MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G12424
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Occupation: non-healthcare professional, distributor.Pma/510(k) number: pre-amendment.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during a transarterial chemoembolization procedure involving a (b)(6) year-old male patient with a history of hepatocellular carcinoma, a performer introducer leaked.As the device was inserted into the body through the femoral artery, the user found that the "place near the proximal end tip" of the introducer was leaking.The device was removed and another device was used to complete the procedure successfully.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Investigation ¿ evaluation: reviews of the complaint history, device history record, documentation, drawing, manufacturer¿s instructions, quality control procedures, specifications, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned package confirmed that one rcfn-5.0-18-mpis-nt sheath, wire guide, and two dilators were returned for investigation.Biomatter was noted on all of the returned devices, but no surface damage was present.The sheath was leak tested by clamping the tubing with hemostats and injecting water through the stopcock.A leak occurred at the tubing-to-cap interface, but no damage was noted.The cap was then removed, at which time a hole was noted on the sheath.Additionally, a document-based investigation evaluation was performed.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should also be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions, drawing, specifications, and quality control procedures were conducted, and no gaps were discovered.Based on the information provided and the examination of the returned product, investigation has concluded that this event can be traced to the manufacturing of the device.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8989543
Report Number1820334-2019-02270
Device Sequence Number16860699
Product Code DYB
UDI-Device Identifier00827002124240
UDI-Public(01)00827002124240(17)220514(10)9687258
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Model NumberG12424
Device Catalogue NumberRCFN-5.0-18-MPIS-NT
Device Lot Number9687258
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date09/11/2019
Supplement Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age42 YR
Patient Weight75